Browsing by Department Mathematical Institute of the Serbian Academy of Sciences and Arts

Or, select a letter below to start browsing
0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Showing results 2101 to 2120 of 2748 < previous   next >
Author(s)TitleIssue DateAppears inRank
Ognjanović, Zoran ; Butigan-Vučaj, TamaraA proposal for the national standard for describing digitized heritage1-Dec-200610th International Conference on Electronic Publishing, ELPUB 2006; Bansko; Bulgaria; 14 June 2006 through 16 June 2006; Digital Spectrum: Integrating Technology and Culture - Proceedings of the 10th International Conference on Electronic Publishing, ELPUB 2006; 387-388M33
Ognjanović, Zoran ; Marković, Zoran ; Rašković, Miodrag ; Doder, Dragan; Perović, AleksandarA propositional probabilistic logic with discrete linear time for reasoning about evidence24-Aug-2012Annals of Mathematics and Artificial Intelligence; 65(2-3); 217-243M23
Todorović, Milan ; Zeljić, Aleksandar; Marinković, Bojan ; Glavan, Paola; Ognjanović, Zoran Proving formal properties of the Chord protocol using Isabelle20154th international conference Logic and Applications LAP 2015, Dubrovnik, Croatia, September 21 - 25, 2015, 25-26, 2015; 59-60M34
Glavan, Paola; Marinković, Bojan ; Ognjanović, Zoran Proving Properties of Peer-to-Peer Protocols using ASMs Formalism – An Overview20176th international conference Logic and Applications LAP 2017, Dubrovnik, Croatia, September 18-23, 2017; 18-20M34
Fedorov, Yuri; Jovanović, Božidar Prym varieties and generalisation of Jacobi–Mumford systems2018VII International Conference Geometry, Dynamics, Integrable Systems – GDIS 2018, 5. - 9. Jun, 2018; 31-31M30
Dragović, Vladimir ; Radnović, MilenaPseudo-integrable billiards and double reflection nets1-Jan-2015Russian Mathematical Surveys; 70(1); 1-31M21a
Petkovski, Ivana Public and private investments in innovation activities in Serbia20213rd Virtual International Conference Path to a Knowledge Society-Managing Risks and Innovation PaKSoM 2021, November 15-16, 2021M33
Simić, Slobodan ; Stanić, ZoranQ-integral graphs with edge-degrees at most five28-Oct-2008Discrete Mathematics; 308(20); 4625-4634M23
Dragović, Vladimir ; Kukić, KatarinaQuad-graphs and discriminantly separable polynomials of type P 2 32013Sixth International Conference GADIES 2013; 80-88M30
Stanojević, Bogdana ; Stanojević, MilanQuadratic least square regression in fuzzy environment20229th International Conference on Information Technology and Quantitative Management; Procedia Computer Science; 214; 391-396M33
Krapež, Aleksandar Quadratic level quasigroup equations with four variables I1-Jan-2007Publications de l'Institut Mathematique; 95; 53-67
Krapež, Aleksandar Quadratic level quasigroup equations with four variables II: The lattice of varieties26-Jul-2013Publications de l'Institut Mathematique; 93(107); 29-47M23
Velimirović, Lazar Quadratic Spline Function Companding Technique to Minimize Peak-to-Average Power Ratio in Orthogonal Frequency Division Multiplexing System20221st International Conference on Computational Intelligence for Engineering and Management Applications (CIEMA), Kolkata, India, Belgrade, Serbia, March 26 - 27, 2022M31
Perović, Aleksandar; Ognjanović, Zoran ; Rašković, Miodrag ; Marković, Zoran Qualitative possibilities and necessities27-Aug-2009Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); 10th European Conference on Symbolic and Quantitative Approaches to Reasoning with Uncertainty, ECSQARU 2009; Verona; Italy; 1 July 2009 through 3 July 2009; 5590 LNAI; 651-662M23
Rajković, Milan; Milovanović, Miloš ; Watanabe, Tomohiko; Škorić, MilošQuantifying Self-organization in Magnetically Confined Fusion Plasmas201525th IAEA Fusion Energy Conference; 1-7M30
Milovanović, Miloš ; Rajković, MilanQuantifying self-organization with optimal wavelets1-May-2013EPL; 102(4)M21
Berenhaut, Kenneth; Foley, John; Stević, Stevo Quantitative bounds for the recursive sequence yn + 1 = A + frac(yn, yn - k)1-Sep-2006Applied Mathematics Letters; 19(9); 983-989M23
Milićević, Luka Quantitative inverse theorem for gowers uniformity norms U5 and U6 in Fn22023Canadian Journal of Mathematics~M21
Jovanović, Božidar Quasi-Chaplygin systems2005CRM Research Thematic Trimester on Control, Geometry and Engineering, BarcelonaM30
Fedorov, Yuri; Jovanović, Božidar Quasi-Chaplygin systems and nonholonimic rigid body dynamics1-Jan-2006Letters in Mathematical Physics; 76(2-3); 215-230M22